Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 236, NWS Atlanta, GA

July 21, 2020Wilkes County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2020, 3:17 PM EDT for Wilkes County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2020, 3:17 PM EDT (19:17 UTC)
Expired
Jul 21, 2020, 4:00 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Wilkes County, GA

The radar

The Greer radar (KGSP), 125 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 3:25 PM EDTTSTM WND DMG1 Se Newtown, GA3 TREES WERE REPORTED DOWN ON BLACKMON FARM ROAD NEAR PECAN GROVE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
503 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1197 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

125 
WUUS52 KFFC 211917
SVRFFC
GAC317-212000-
/O.NEW.KFFC.SV.W.0236.200721T1917Z-200721T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
317 PM EDT Tue Jul 21 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Wilkes County in east central Georgia...

* Until 400 PM EDT.

* At 317 PM EDT, a severe thunderstorm was located near Celeste, or 
  near Washington, and is nearly stationary.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Washington, Tignall, Rayle, Jacksons Crossroads, Mallorysville,
  Newtown, Delhi, Norman, Danburg, Celeste and Floral Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3368 8292 3375 8296 3378 8299 3382 8296
      3393 8285 3395 8280 3395 8279 3397 8278
      3399 8272 3399 8265 3386 8261 3387 8258
      3387 8257 3383 8260 3378 8257
TIME...MOT...LOC 1917Z 163DEG 2KT 3377 8282 

HAIL...1.25IN
WIND...60MPH
 
$$
1 follow-up statement
758 
WWUS52 KFFC 211951
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
351 PM EDT Tue Jul 21 2020

GAC317-212000-
/O.EXP.KFFC.SV.W.0236.000000T0000Z-200721T2000Z/
Wilkes GA-
351 PM EDT Tue Jul 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR WILKES COUNTY WILL EXPIRE AT
400 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3368 8292 3375 8296 3378 8299 3382 8296
      3393 8285 3395 8280 3395 8279 3397 8278
      3399 8272 3399 8265 3386 8261 3387 8258
      3387 8257 3383 8260 3378 8257
TIME...MOT...LOC 1950Z 163DEG 2KT 3379 8283 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 2:42 PM EDT, 35 minutes earlier.

Area forecast discussion, Jul 21, 2:42 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
242 PM EDT Tue Jul 21 2020

...Afternoon Area Forecast Discussion for Tuesday, July 21...

.SHORT TERM /Tonight through Wednesday Night/...

Weak ridging aloft is expected to continue through the forecast
period. It's full on summer and convection has already fired across
much of the forecast area and should continue through the rest of
the afternoon and evening tapering off overnight. Strong daytime
heating today should lead to moderate instability allowing for a few
strong to isolated severe storms possible. The main threats for
today will be damaging winds, hail, periods of heavy rain, and
frequent lightning. Wednesday will bring a similar story as today
with weak ridging aloft and slightly higher pops across the northern
tier. Again, a strong to isolated severe storm can't be ruled out.

High temperatures this afternoon are expected to reach the mid 90s
to near 100 degrees, outside of the mountains where highs are
forecast in the 80s. Overnight temperatures are forecast to be
around 5-8 degrees above average with lows mainly in the 70s.
Temperatures on Wednesday are forecast to be fairly similar to this
afternoon, but slightly cooler across portions of northern Georgia
due to increased cloud cover. In addition, heat index values today
and Wednesday are fairly widespread in the 100 to 104 range with a
few isolated spots hitting 105 degrees. Will continue to monitor as
heat index values approach Heat Advisory levels over the next couple
of days, especially across portions of central Georgia.

Reaves

.LONG TERM /Thursday through Tuesday/...

Thursday begins with ridging building over the Great Plains as a
potent shortwave moves along a trough over the western CONUS. Along
the bottom of the larger high which extends out over the Atlantic, a
tropical wave will be centered over the northern Gulf of Mexico
moving west. The ridge will continue to build as a result of latent
heat release from expected storms over the northern plains and the
movement of the tropical wave into the Gulf coast of Texas,
eventually breaking over the eastern CONUS. This may bring a brief
bit of relief to the CWA towards the beginning of next week as some
lower PWATs are able to filter in underneath that breaking wave,
though plenty of uncertainty remains around that scenario, and may
depend on the development of the tropical wave within the gulf.

The result of all this for the CWA is two-fold: continued diurnally
driven thunderstorms and continued heat. The ridging that will be in
place over the CWA is not forecast to be very strong, especially
given that we will be in a bit of a weakness between the summertime
high dominating the Atlantic and the building ridge to the west.
Convective temperatures are expected to be reached, allowing for our
daily storms to continue. Additionally, with copious moisture
remaining in place, day time heat indices will continue to regularly
venture into the low 100s for the time being. As stated above, we
could see some relief from at least the storms early next week, but
plenty of uncertainty is around that scenario.

Lusk

&&

.AVIATION...
18Z Update...
Mainly VFR cigs expected to continue through the forecast period.
Isold to Sct SHRA/TSRA will continue through this
afternoon/evening, but should diminish after 02Z. Winds will
remain fairly light around 4-8kts through this afternoon on the W
side, before diminishing after sunset and becoming more variable
overnight. Some sct fog possible overnight and into morning hours
before SHRA/TSRA expected again Wed afternoon and evening. Have
included a prob30 for TSRA to show potential for Wed.

//ATL Confidence...18Z Update...
Medium on wind direction. Medium to high confidence on all other
elements.

Reaves

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  94  73  93 /  20  40  30  40
Atlanta         74  92  74  92 /  20  40  30  40
Blairsville     68  84  67  84 /  30  60  40  60
Cartersville    73  91  72  92 /  30  50  30  40
Columbus        75  95  74  96 /  10  30  20  20
Gainesville     72  90  72  90 /  30  50  30  60
Macon           73  96  73  95 /  10  30  20  30
Rome            73  91  72  93 /  30  60  30  60
Peachtree City  73  92  72  93 /  20  40  30  30
Vidalia         74  95  74  95 /  10  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Reaves
LONG TERM....Lusk
AVIATION...Reaves
Hazardous weather outlook, Jul 21, 12:03 PM EDT, 3 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1203 PM EDT Tue Jul 21 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221615-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1203 PM EDT Tue Jul 21 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will develop once again this afternoon. A
few strong to potentially severe storms will be possible with
damaging winds, large hail, locally heavy rain, and frequent
cloud to ground lightning being the main threats with any storms
this afternoon and evening. The main focus for storms will be
across the far northern sections.

Heat indices will briefly reach 105 degrees across portions of
Central Georgia this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered to numerous thunderstorms are expected across the area.
A few storms may be strong to severe with damaging winds,
frequent lightning, hail and locally heavy rainfall.

Heat index values of 100 to 105 degrees can be expected over much of
the area outside of the mountains through Friday.

In the hours before

Special weather statement, Jul 21, 1:50 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
150 PM EDT Tue Jul 21 2020

GAZ049-059-060-211815-
Morgan GA-Putnam GA-Jasper GA-
150 PM EDT Tue Jul 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN...
NORTHWESTERN PUTNAM AND NORTHEASTERN JASPER COUNTIES UNTIL 215 PM
EDT...

At 150 PM EDT...a strong thunderstorm was near Godfrey, or 9 miles
southwest of Madison...moving north at 5 mph.

  HAZARD...Winds 40 to 50 mph...nickel sized hail...frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Madison, Shady Dale, Godfrey, Central Georgia Experiment Stn and
Farrar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3336 8352 3342 8371 3348 8368 3349 8367
      3349 8368 3355 8365 3358 8352 3348 8340
TIME...MOT...LOC 1750Z 197DEG 4KT 3348 8356

HAIL...0.88IN
WIND...50MPH
Special weather statement, Jul 21, 2:05 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
205 PM EDT Tue Jul 21 2020

GAZ057-211830-
Henry GA-
205 PM EDT Tue Jul 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HENRY COUNTY UNTIL 230 PM
EDT...

At 205 PM EDT...a strong thunderstorm was over Ola, or 7 miles east
of McDonough. This storm was nearly stationary.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
McDonough and Ola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3352 8411 3350 8403 3349 8403 3350 8402
      3348 8395 3347 8394 3345 8393 3340 8398
      3339 8397 3339 8398 3337 8400 3341 8412
TIME...MOT...LOC 1805Z 168DEG 1KT 3343 8401

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jul 21, 2:23 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
223 PM EDT Tue Jul 21 2020

GAZ006-007-013>015-211930-
Gilmer GA-Dawson GA-Pickens GA-Lumpkin GA-Fannin GA-
223 PM EDT Tue Jul 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...
NORTHWESTERN DAWSON...PICKENS...WESTERN LUMPKIN AND SOUTHEASTERN
FANNIN COUNTIES UNTIL 330 PM EDT...

At 223 PM EDT...a line of strong thunderstorms was along a line
extending from Stover Creek Shelter to near Jasper. These storms were
nearly stationary.

  HAZARD...Winds 40 to 50 mph...up to penny sized hail...frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Jasper, Amicalola Falls State Park, Sequoyah Lake, Camp Merrill,
Fausett Lake, Springer Mountain Shelter, Len Foote Hike Inn, Black
Gap Shelter, Lake Tamarack, Tate, Stover Creek Shelter, Roy and
Pisgah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3467 8414 3466 8415 3465 8415 3466 8413
      3465 8412 3463 8408 3447 8428 3438 8445
      3438 8448 3444 8457 3475 8425
TIME...MOT...LOC 1823Z 212DEG 2KT 3465 8420 3444 8447

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jul 21, 3:00 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
300 PM EDT Tue Jul 21 2020

GAZ071-211930-
Monroe GA-
300 PM EDT Tue Jul 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE COUNTY UNTIL
330 PM EDT...

At 259 PM EDT...a strong thunderstorm was near Bolingbroke, or 8
miles east of Forsyth...moving northeast at 10 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Bolingbroke, Plant Scherer and Dames Ferry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3296 8390 3311 8385 3310 8378 3308 8377
      3304 8373 3301 8373 3300 8372 3298 8372
      3295 8371 3295 8373 3294 8373 3290 8380
TIME...MOT...LOC 1859Z 216DEG 10KT 3299 8380

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jul 21, 3:02 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
302 PM EDT Tue Jul 21 2020

GAZ034-047-211930-
Walton GA-Gwinnett GA-
302 PM EDT Tue Jul 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALTON AND
SOUTHEASTERN GWINNETT COUNTIES UNTIL 330 PM EDT...

At 302 PM EDT...a strong thunderstorm was over Between, or near
Monroe. This storm was nearly stationary.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Lawrenceville, Snellville, Loganville, Grayson, Between, Bold
Springs, Windsor, Harbin, Nicholasville, Youth and Campton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3393 8380 3391 8376 3389 8376 3390 8374
      3390 8372 3387 8366 3377 8383 3388 8408
      3401 8400
TIME...MOT...LOC 1902Z 214DEG 4KT 3384 8382

HAIL...0.88IN
WIND...50MPH
Special weather statement, Jul 21, 3:15 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
315 PM EDT Tue Jul 21 2020

GAZ039-211945-
Wilkes GA-
315 PM EDT Tue Jul 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR WILKES COUNTY UNTIL 345 PM EDT...

At 315 PM EDT...a strong thunderstorm was centered near Celeste, or
near Washington. This storm was nearly stationary.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Washington, Tignall, Rayle, Jacksons Crossroads, Mallorysville,
Newtown, Delhi, Norman, Danburg, Celeste and Floral Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3369 8293 3380 8298 3394 8284 3398 8265
      3387 8261 3383 8259 3383 8260 3379 8257
TIME...MOT...LOC 1915Z 163DEG 2KT 3377 8283

HAIL...0.88IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 9:16 PM EDTSpecial Weather StatementFFCPolk29 min
Jul 20, 9:45 PM EDTSpecial Weather StatementFFCPolk30 min
Jul 20, 10:15 PM EDTSpecial Weather StatementFFCPolk15 min
Jul 20, 11:35 PM EDTSpecial Weather StatementFFCLumpkin25 min
Jul 21, 12:07 AM EDTSpecial Weather StatementFFCLumpkin23 min
Jul 21, 12:14 PM EDTSpecial Weather StatementFFCUnion31 min
Jul 21, 12:50 PM EDTSpecial Weather StatementFFCUnion25 min
Jul 21, 12:52 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union23 min
Jul 21, 1:00 PM EDTSpecial Weather StatementFFCLumpkin30 min
Jul 21, 1:31 PM EDTSpecial Weather StatementFFCWalker29 min
Jul 21, 1:50 PM EDTSpecial Weather StatementFFCMorgan25 min
Jul 21, 2:05 PM EDTSpecial Weather StatementFFCHenry25 min
Jul 21, 2:23 PM EDTSpecial Weather StatementFFCPickens67 min
Jul 21, 3:00 PM EDTSpecial Weather StatementFFCMonroe30 min
Jul 21, 3:02 PM EDTSpecial Weather StatementFFCGwinnett28 min
Jul 21, 3:15 PM EDTSpecial Weather StatementFFCWilkes30 min
Jul 21, 3:20 PM EDTSpecial Weather StatementFFCClarke25 min
Jul 21, 3:22 PM EDTSpecial Weather StatementFFCRockdale23 min
Jul 21, 3:31 PM EDTSpecial Weather StatementFFCBarrow29 min
Jul 21, 3:44 PM EDTSpecial Weather StatementFFCGreene31 min
Jul 21, 3:58 PM EDTSpecial Weather StatementFFCMadison32 min
Jul 21, 4:00 PM EDTSpecial Weather StatementFFCMurray30 min
Jul 21, 4:01 PM EDTSpecial Weather StatementFFCClayton29 min
Jul 21, 4:08 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield52 min
Jul 21, 4:10 PM EDTSevere Thunderstorm WarningFFCClayton, Fulton27 min
Jul 21, 4:18 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison42 min
Jul 21, 4:19 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski41 min
Jul 21, 4:35 PM EDTSpecial Weather StatementFFCCarroll25 min
Jul 21, 4:42 PM EDTSpecial Weather StatementFFCCobb33 min
Jul 21, 4:43 PM EDTSpecial Weather StatementFFCFayette32 min
Jul 21, 6:26 PM EDTSpecial Weather StatementFFCChattooga34 min
Jul 21, 6:46 PM EDTSpecial Weather StatementFFCChattooga29 min
Jul 21, 6:55 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker34 min
Jul 21, 7:08 PM EDTSpecial Weather StatementFFCHarris37 min
Jul 21, 7:28 PM EDTSpecial Weather StatementFFCWalker32 min
Jul 21, 7:34 PM EDTSpecial Weather StatementFFCHarris26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.